See Alike in...

Alike App

Browser

Jewels18

823d

So I am trying to come off gabapentin 1200 mg to do a reevaluation of my symptoms. I have been on the medication for ab 8 months now. Does anyone have experience tapering off? I haven’t talked yet to my doc ab this but will on Monday. I am currently dropping the doeseage by 300mg every 4 days. So far I have pretty much constant headaches but it’s not debilitating. Any help or suggestions are greatly appreciated!

Top reply
    • Jewels18

      807d

      Yes it has been tough but I’m managing. Holy moly! wow! That’s a long road that must have been very difficult. My surgeon has some of the same worries as yours but the benefit is greater than the risk right now so we are going to move forward with it. I’m hoping this will fix the pain once and for all.

    • Noni

      807d

      I’ve been on 300mg 3 times a day for 1 1/2 years. I tried to wean off but the nerve pain level in my legs made me go back to 3 a day. My doctor also warned me to not wean myself off without him helping me. I pray one day I can get off of Gabapentin because it makes me so foggy brained!

    • robinanderson30

      807d

      It has had its ups and downs for me for sure, but hopefully getting my body into better shape keeps things more up for me and not so crazy and down!

    • robinanderson30

      807d

      I am wishing the best for you! Good luck with everything, hope it all works out great! 💜

    • Jewels18

      807d

      Yes it has been tough but I’m managing. Holy moly! wow! That’s a long road that must have been very difficult. My surgeon has some of the same worries as yours but the benefit is greater than the risk right now so we are going to move forward with it. I’m hoping this will fix the pain once and for all.

    • robinanderson30

      807d

      I’ve been on medication since I was 14, and I’m 30. So it’s been a long time for me.

    • robinanderson30

      807d

      Oh wow! That’s so tough! I hope you’re doing okay and you don’t need surgery. My doc said no more surgery for me, because as of right now surgery will only cause more nerve damage which will only increase pain and discomfort. So I’m in physical therapy to help get my body moving again to see if that relieves my pain. Fingers crossed 🤞🏻 it works and I stay out of the hospital!

    • Jewels18

      807d

      Thank you for responding back. Coming off was crazy and pretty miserable. My pain did come back super intense but I am now totally off my meds as of this week. Needed to bc it’s been over a year I’ve been on them and my docs wanted a clear picture before bribing me back into surgery.

    • robinanderson30

      807d

      I’ve tried to come off, and I always get held back and stay on because my pain gets worse when I do. Currently on 600 mg 3x daily, with an option for 300 mg between those up to 3x daily as needed. Haven’t really needed the 300 mg, but if I try to taper off the 600 mg, it usually sucks…

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion